MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 07/18/2017
Type of Reportable Event Death
Event or Problem Description
Reportedly, the patient implanted with the subject pacemaker died from unknown reasons on (b)(6) 2017.It is unknown whether the pacemaker was explanted.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key6777223
Report Number1000165971-2017-00648
Device Sequence Number920111
Product Code NVZ
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)141110(17)160610
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2016
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0049
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/21/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;